# SDR R61A201907120716

- Difficulty date: July 12, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 34,508 hours, 22,807 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105427004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED A CRACK AT FR59 ON STR 9R AT ATTACHMENT TO WINDOW FRAME. MAINTENANCE REMOVED AND REPLACED THE SPLICE AT FR59 ON STR 9R AT ATTACHMENT TO WINDOW FRAME IAW SRM 51-43-01 AND 51-43-04. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
